| Model Number |
SUTURE ANCHOR, CORKSCREW FT II |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during a corkscrew fixing surgery while inserting the anchor the handle did come loose from the screw before it was fully inserted into the bone.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Complaint allegation is confirmed.Visual inspection identified the corkscrew returned of the suture anchor, corkscrew® ft ii 5.5 mm x 16.3 mm with #2 fiberwire® and #2 tigerwire®, with the edges of the hex geometry damaged.Also, the presence of frayed sutures in the hex was observed.Functional testing was not performed due to the damage to the device.The method of bone preparation and the quality of the bone encountered were not specified.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation, misalignment insertion, and/or prying/leveraging of the device during insertion.